# SDR AALA981288

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 61
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP AND BOTTOM FRAME BETWEEN ROLLER TRAY 5 AND 6.  INSTALLED NEW ANGLE PER SRM 51-72-10, PRIMED AND PAINTED PER SRM 51-75-10.  (M)
